I am a patient of hypertension and currently prescribed Trinexovas 20mg for the 10 days. I wanted to know the adverse side effects of the above medicine. I am experiencing symptoms which include Palpitations, excessive face sweating, flushing , chills and slight dizziness. Are these side effects of Trinexovas? I am also on anti depressant along with Trinexovas. Please suggest on how to over come the above symptoms.
I am attaching the Echocardiograpgy & colour doplar report.
Is there any other option to contact you like email or what's app so that I could attach all related reports.
I am experiencing a liitle pain in my chest , particularly on the left side and sometimes on the right (lower), for 3-4 days. it comes frequently in a day between any random intervals. The pain is not too high , but at the same time it is such that keeps troubling me for last few days.
please suggest me what to do
My brother 11 years old, went through asd operation around 9 months back.
His heart rate used to be quite high before the operation and we were hoping for it to get normal after operation. But it is still the same even after 9 months. We have not been able to visit doctor for any follow up session after the operation.
So, is it normal to have high heart rate this long after the surgery ?
If yes, then when and how will it get normal?
Sir I have carry disease asthma the doctor prescribed me take levolin inhaler but after few after it can't be totally cure it means each two hour I inhaled but it is not curely benefits.